# SDR AALA202207287430

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737
- Aircraft serial: 33250
- Aircraft time: 17,148 hours, 7,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVEREAT 16A IS FLASHING AND FLICKERING AMT REPORTED: SIDE WALL LIGHT DEACTIVATED, CIRCUIT BREAKER OPEN AND COLLARED IN CONCURRENCE WITH MOC. COMPLIED WITH UPDATE SOFTWARE PER AMM 33-21-00.
